标题:MULTI-DIMENSIONAL REFLECTED BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND THE COMPARISON THEOREM
作者:Zhen, Wu; Hua, Xiao
作者机构:[Zhen, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Hua, X] School of Mathematics, Shandong University, Jinan 250100, China, S 更多
通讯作者:Hua, XA
通讯作者地址:[Hua, XA]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:数学物理学报(英文版)
出版年:2010
卷:30
期:5
页码:1819-1836
DOI:10.1016/S0252-9602(10)60175-0
关键词:backward stochastic differential equations;comparison theorem;local time
摘要:In this article,we study the multi-dimensional reflected backward stochastic differential equations.The existence and uniqueness result of the solution for this kind of equation is proved by the fixed point argument where every element of the solution is forced to stay above the given stochastic process,i.e.,multi-dimensional obstacle,respectively.We also give a kind of multi-dimensional comparison theorem for the reflected BSDE and then use it as the tool to prove an existence result for the multi-dimensional reflected BSDE where the coefficient is continuous and has linear growth.
收录类别:SCOPUS;SCIE
WOS核心被引频次:7
Scopus被引频次:8
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-77956411781&doi=10.1016%2fS0252-9602%2810%2960175-0&partnerID=40&md5=2eb424bbeea1357303b067ca546f24b0
TOP